Hyperenergetic graphs and cyclomatic number
Bulletin de l'Académie serbe des sciences. Classe des sciences mathématiques et naturelles, Tome 35 (2010), p. 1
Cet article a éte moissonné depuis la source eLibrary of Mathematical Institute of the Serbian Academy of Sciences and Arts
Let $G$ be a graph with $n$ vertices and $m$ edges. Then its cyclomatic number is $c=m-n+1$\,. If $\lambda_1,\lambda_2,\ldots,\lambda_n$ are the eigenvalues of $G$\,, then its energy is $E(G)=\sum_{i=1}^n |\lambda_i|$\,. The graph $G$ is said to be hyperenergetic if $E(G)>E(K_n)=2n-2$\,. It is known [Nikiforov, J. Math. Anal. Appl. {\bf 327} (2007) 735-738] that almost all graphs are hyperenergetic. We now show that for any $c\infty$\,, there is only a finite number of hyperenergetic graphs with cyclomatic number $c$\,. In particular, there are no hyperenergetic graphs with $c \leq 8$\,.
Classification :
05C50
Keywords: energy (of graph), spectrum (of graph), hyperenergetic
Keywords: energy (of graph), spectrum (of graph), hyperenergetic
@article{BASS_2010_35_a0,
author = {X. Shen and Y. Hou and I. Gutman and X. Hui},
title = {Hyperenergetic graphs and cyclomatic number},
journal = {Bulletin de l'Acad\'emie serbe des sciences. Classe des sciences math\'ematiques et naturelles},
pages = {1 },
year = {2010},
volume = {35},
language = {en},
url = {http://geodesic.mathdoc.fr/item/BASS_2010_35_a0/}
}
TY - JOUR AU - X. Shen AU - Y. Hou AU - I. Gutman AU - X. Hui TI - Hyperenergetic graphs and cyclomatic number JO - Bulletin de l'Académie serbe des sciences. Classe des sciences mathématiques et naturelles PY - 2010 SP - 1 VL - 35 UR - http://geodesic.mathdoc.fr/item/BASS_2010_35_a0/ LA - en ID - BASS_2010_35_a0 ER -
%0 Journal Article %A X. Shen %A Y. Hou %A I. Gutman %A X. Hui %T Hyperenergetic graphs and cyclomatic number %J Bulletin de l'Académie serbe des sciences. Classe des sciences mathématiques et naturelles %D 2010 %P 1 %V 35 %U http://geodesic.mathdoc.fr/item/BASS_2010_35_a0/ %G en %F BASS_2010_35_a0
X. Shen; Y. Hou; I. Gutman; X. Hui. Hyperenergetic graphs and cyclomatic number. Bulletin de l'Académie serbe des sciences. Classe des sciences mathématiques et naturelles, Tome 35 (2010), p. 1 . http://geodesic.mathdoc.fr/item/BASS_2010_35_a0/